| Model Number |
PRB35-06-200-120 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
04/25/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continuation of d10: product id prb35-06-150-120 (b577308); product type: 0673-peripheral stent.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic patient services received a call about an issue with two protégé everflex stents.Restenosis and collapsed stents were reported.Physician did balloon angioplasty and cleared up issue.No additional problems reported.
Additional Manufacturer Narrative
Additional information received reported that the doctor reported that the protégé everflex stents were implanted in 2023.The stents re-stenosed in early 2025, and the patient was treated with a drug-coated balloon on (b)(6) 2025.The patient has hiv which increases the risk of vascular disease, so the fact that the stents stayed patent for two years is pretty remarkable.The doctor is not aware of any formal complaint being filed, and neither do the staff at the hospital medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.